WTF News: Female Gym Rat Says Steroids Gave Her a Penis
Candice Armstrong was left with facial stubble, broad shoulders and a one-inch penis after using steroids in an attempt to improve her physique.
Via NY Post:
The former London barmaid said her nightmare began two years ago when she joined a gym to improve her physique.
Armstong, who suffers from body dysmorphia, revealed she would work out for three hours a day and was convinced her upper body was too slender.
But despite people telling her she was developing great biceps, it wasn’t enough.
Armstrong says she grew a one-inch penis after taking steroids.Photo: Facebook
When a fellow gym fanatic suggested using steroids, she went for it, but soon developed an addiction to daily doses of the steroid Trenbolone.
Armstrong told British tabloid The Sunday People she only started using the drug because she hated her body, but now things were a thousand times worse.
In fact the drug altered her body so much that her clitoris grew into a one-inch penis, she developed facial hair, acne and even began walking like a man.
The transition was so extreme she now dresses in men’s clothes so she isn’t mistaken for a man in drag and now avoids women’s toilets.
“Now I look like a man and I hate it. Even my own mother has told me I’m not pretty any more,” she said. ”I don’t want to become a man, I just want to be normal. I stopped having any sort of sex drive for men. I tried having sex with a girl but that didn’t do anything for me either. So it’s not like it has turned me lesbian.”
Armstrong said she thought the drug would make her training more effective, but has now developed an addiction which has changed her body to such an extent even her GP asked if she was undergoing a sex change.
“I used to get a lot of attention from men. Now very few people find me attractive. But I can’t say I miss sex. I have no sex drive and I’m more insecure than ever,” she said.
She says she is trying to beat her addiction and over come her body dysmorphia, but still works out for at least three hours a day. Um...ok. I would think that excessive workouts would make the situation worse, but what do I know? *shrug*